# SDR AALA20131017026

- Difficulty date: October 14, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 47,754 hours, 5,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 3 DOOR OVERHEAD EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED RT NR 3 DOOR OVERHEAD EMERGENCY EXIT SIGN.
